# SDR 2006UALA01948

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 18,719 hours, 2,523 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Part number: 62773317
- Part serial: 0011
- Condition: Burst
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE, FOUND BURST DISK IN BOTTLE.  SUSPECT CORROSION AND POSSIBLE IMPACT DAMAGE TO DISK.  REPLACED RUPTURE DISK.
